Advertisement

Functional equations connected with peculiar curves

  • Serge Dubuc
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1163)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Cellérier, C.: Note sur les principes fondamentaux de l'analyse. Bull. des Sc. Math. (2) vol. XIV première partie 142–160 (1890).zbMATHGoogle Scholar
  2. [2]
    Dubuc, S.: Une foire de courbes sans tangentes. Actualités mathématiques. Actes VI ème Congrès Mathématiciens d'Expression Latine. Gauthier-Villars. Paris 99–123 (1982).Google Scholar
  3. [3]
    Dubuc, S.: Une équation fonctionelle pour diverses constructions géométriques. Ann.sc.math.Québec vol.9 no.2 (1985), to appear.Google Scholar
  4. [4]
    Gardner, M.: Mathematical games. Scientific American 216 (1967), mars 124–125 et avril 118–120.CrossRefGoogle Scholar
  5. [5]
    Hildebrandt, T.H.: A simple continuous function with a finite derivative at no point. Amer.Math.Monthly 40, 547–548 (1933).MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Knopp, K.: Ein einfaches Verfahren zur Bildung stetiger nirgends differenzierbarer Funktionen. Math. Zeitschrift 2, 1–26 (1918).MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Kuczma, M.: Functional equations in a single variable. Polish Scientific Publishers, Warsaw, 1968.zbMATHGoogle Scholar
  8. [8]
    Mandelbrot, B.B.: The fractal geometry of nature. W.H.Freeman, San Francisco, 1982.zbMATHGoogle Scholar
  9. [9]
    Sierpiński, W.: Sur deux problèmes de la théorie des fonctions non dérivables. Bull.Intern.Acad.Sci.Cracovie A, 162–182 (1914).Google Scholar
  10. [10]
    van der Waerden, B.L.: Ein einfaches Beispiel einer nichtdifferenzierbaren stetigen Funktion. Math.Zeitschrift 32, 474–475 (1930).CrossRefzbMATHGoogle Scholar
  11. [11]
    von Koch, H.: Sur une courbe continue sans tangente obtenue par une construction géométrique élémentaire. Arkiv för Matematik, Astronomie och Fysik 1, 681–704 (1904).Google Scholar
  12. [12]
    Weierstrass, F.: Uber continuirliche Functionen eines reellen Arguments die für keinen Werth des letzteren einen bestimmten Differentialquotienten besitzen. Mathematische Werke II, 71–74 (1872).Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Serge Dubuc
    • 1
  1. 1.Dept. de mathématiques et de statistiqueUniversité de MontréalMontréalCanada

Personalised recommendations